# SDR CA120920003

- Difficulty date: September 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PAN PAN DECLARED WITH ATC TO EXPEDITE CLEARANCE. NR 1 AIR CONDITIONING PACK INOPERATIVE AND ON MEL, ENROUTE THE SECOND AIR CONDITIONING PACK FAILED. DESCENDED TO 10,000 FT, INITIALLY PLANNED DIVERSION TO ANOTHER AIRPORT BUT DUE TO HEAVY THUNDERSTORMS AT THE AIRPORT DIVERTED TO ANOTHER.  PERFORMED OPS TEST OF PACK 2 IAW AMM. 21-61-00-710-001-A. NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
